MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number AB35W10060080
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty using the evercross 035 a balloon dilatation device, the balloon got stuck outside of the 7f sheath and subsequently ripped apart into three pieces.The procedure was being performed at the av access site in the right proximal vein.A 7f sheath was used.Device passed through a previously deployed stent.Severe resistance encountered when advancing the device.Excessive force was not used.An inflation device was used.50/50 contrast was used.The balloon detached within the vessel, causing removal difficulties.The detached component was successfully removed within the sheath, and the device was removed in tandem without injury or intervention.Post procedure the balloon was destroyed.The surgery experienced a 15-minute delay due to these issues.The procedure was completed using a new device.There was no medication administered to the patient or additional intervention required in removing the detached balloon.No patient injury reported.
 
Additional Manufacturer Narrative
Product analysis: only the distal end of the inner and two sections of the balloon were returned.Approximately 110mm of the inner was returned with a pproximately 25mm of the distal end of the balloon attached.Approximately 55mm of the detached balloon was returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21374544
Report Number2183870-2025-00078
Device Sequence Number3758376
Product Code LIT
UDI-Device Identifier00763000767150
UDI-Public00763000767150
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB35W10060080
Device Lot NumberB787859
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale